Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Error bounds for a numerical solution of a recurring linear system

Author: A. de la Garza
Journal: Quart. Appl. Math. 13 (1956), 453-456
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/74098
MathSciNet review: 74098
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/74098
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society